MathSciNet Relay Station
MathSciNet bibliographic data
MR1823906 (2002e:47071) 47H10 (47J25 65J15)
Chidume, C. E. Iterative approximation of fixed points of Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2245–2251 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement